# SDR CA121114003

- Difficulty date: November 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 38846295
- Condition: Failed
- Location: Apu Oil Cooler
- Part time: 2,098 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ACFT WAS ON THE GROUND CREW WAS ABOUT TO START THE ENGINES AND THE APU DID AN AUTO SHUTDOWN.  AFTER TROUBLESHOOTING THE APU LOST ALL OF ITS OIL BECAUSE THE OIL COOLER COOLING FAN BROKE AWAY FROM THE ACCESSORY GEAR BOX LEAVING A 4" HOLE IN THE CASE.  THIS WAS CAUSED BY THE COOLING FAN BEARINGS FAILING WHICH CAUSED THE FAN TO SEIZE AND THE TORQUE OF THE APU GEARBOX TO TWIST THE FAN FROM ITS MOUNTING POINTS.  THE APU HAS BEEN REMOVED AND ANOTHER APU IS TO BE INSTALLED ONCE RECEIVED. AFTER TALKING WITH MFG THERE IS NO SHEAR SHAFT DESIGNED FOR THIS FAN.
